# SDR DALA2024102210320

- Difficulty date: October 20, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 76,589 hours, 29,296 cycles
- System (JASC): 5270 · Door Warning System
- Part: Annunciator
- Condition: Dirty
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 6714 SLIDE' LIGHT IN 3L DOOR WOULD NOT ARM. CORRECTIVE ACTION: CLEANED ANNUNCIATOR, OPS CHECK GOOD. (6624128)
